MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL
Model Number 29MECJ-502
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 29mm sjm masters series valve expanded cuff was implanted.In (b)(6) 2021, prosthetic valve thrombosis was diagnosed and the patient was treated with thrombolytic therapy.The patient was reported to have recovered.

Brand Name
SJM MASTERS SERIES VALVE EXPANDED CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13056344
Report Number2648612-2021-00114
Device Sequence Number11177933
Product Code LWQ
UDI-Device Identifier05414734006545
UDI-Public05414734006545
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model Number29MECJ-502
Device Catalogue Number29MECJ-502
Device Lot Number7734672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown